Jump to content

Photo

Redness And Blemishes!


2 replies to this topic

#1 aanabill

aanabill

    Sad has made me value happy!

  • Veteran Members
  • Posts & Likes
    Posts: 1,678
    Blog Entries: 90
    Likes: 227
About Me
  • Gender:Female
  • Location:india
  • Joined: 15-February 13

Achievements

     

Posted 28 March 2013 - 03:44 AM

hello mates!

PLEASE HELP!

i've been suffering from acne for a few years.(2-3 yrs)

it's been inconsistent but noticeably bad for this years.before which i only occasional broke out one or two here and here that din't have an overall bad effect.

now,i've undergone several treatments.

my 1st derma gave me CNN100 and a ointment.

but after a gap my acne came back..and i went to another dermatologist.

now she gave me isotretoin(that reduces the size of the sebaceous glands and thus cause dryness).although i started having the medicine when it wasn't quite dry outside(am from India)..but then it got dry(sudden arrival of winter i guess..after a few rainy days) and i din't use any moisturiser(for she,my derma asked me not not use any,unless absolutely necessary).

as a result..i had one of the common side effect.which was dryness.

EXTREME DRYNESS...that cause me to become really dark.

am fair in general but my face(that time) became all dark(atleast 3-4 shades darker than my body).also,at some places(like the sides of forehead,chin area,around my mouth) the darkness was way too much.

and by dark i mean blackish or brownish(not redish).

i started moisturising..and with time the darkness has gone.(it took about 3-3.5months of cetaphil moisturising lotion; it was winter season btw)

it's been about 5 months now(since i took the medicine)

am after use of isotretoin,another anitibiotic(azithromycin 500 - i am on it now after a sudden and bad breakout of huge cystic acne which was uncommon.i never had that big ones), multivitamin(zevit) and few ointment like benzoyl peroxide,faceclin,clingard(clindamycin phosphate gel) etc i'm better now.

but AM WORRIED ABOUT THE REDNESS I STILL HAVE IN SOME PLACES.

it's actually from isotretroin induced dryness.and those dark areas have turned red now.

i have a few patches here n there now.

i'm guessing i need to give it more time.but how much?(will a month do..for i need to look fine in the mnth of may)

when seen very closely i can see few red lines within those red patches too?

also,my chin area and lower part of the face?

HOW WILL THE REDNESS & BLACKISH AREAS LIKE TAN (CAUSE BY DRYNESS/CRACKED SKIN) GO?HOW MUCH LONG?(patches on forehead,cheek,lower face and chin area)

PLEASE HELP.

(THOUGH I MUST SAY THEY ARE MUCH LIGHTER THAN BEFORE WITH TIME)

has anyone else faces similar issues?

Attached Thumbnails

  • P1010253.JPG

Edited by aanabill, 28 May 2013 - 04:31 AM.


#2 argentanya

argentanya

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 1
About Me
  • Joined: 23-March 13

Posted 01 April 2013 - 10:42 AM

You may want to try Jason's Naturals Dandruff Shampoo - it has salicylic acid, sulphur, rosemary, olive and jojoba oils. I'm using it on my skin, and it's clearing me right up.

#3 aanabill

aanabill

    Sad has made me value happy!

  • Veteran Members
  • Posts & Likes
    Posts: 1,678
    Blog Entries: 90
    Likes: 227
About Me
  • Gender:Female
  • Location:india
  • Joined: 15-February 13

Achievements

     

Posted 02 April 2013 - 11:51 AM

i use saslic salicylic foaming face wash.

it was prescribed to me by my dermatologist.hopefully this has the same effect as urs.



You may want to try Jason's Naturals Dandruff Shampoo - it has salicylic acid, sulphur, rosemary, olive and jojoba oils. I'm using it on my skin, and it's clearing me right up.

do u have the same or similar prblm?

what are u using SA for ?






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users